MathSciNet Relay Station
MathSciNet bibliographic data
MR240599 (39 #1946) 46.10
Lindenstrauss, Joram On subspaces of Banach spaces without quasicomplements. Israel J. Math. 6 1968 36–38.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement